# SDR UPS06146450

- Difficulty date: March 1, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081151
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LOWER PYLON, AFT LOWER SECTION HAS CRACK.  REPAIRED AFT LOWER SKIN PANEL PER A300 SRM 51-40-00, SAA EA 300-5455-01-A0103 AND UPS RAA A300-54-20053.
